# SDR HAIHEEA9297

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 214070943107
- Condition: Wrong Size
- Location: Emerg Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL RAFT IN RAFT COMPARTMENT AS DIMENSIONS OF RAFT ARE GREATER THAN OPENING.
